MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PARADYM RF DR 9550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, the subject icd was explanted with leads due to due to complications.It was mentioned also 'defective lead'.The subject icd will be returned for analysis.
 
Additional Manufacturer Narrative
We were informed that finally they inactivated the entire system but the device and a-leads are still active.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.
 
Event or Problem Description

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
4 avenue réaumur
parc d'affaires noveos
clamart, 92140
FR  92140
MDR Report Key6519045
Report Number1000165971-2017-00347
Device Sequence Number1292683
Product Code MRM
UDI-Device Identifier08031527012254
UDI-Public(01)08031527012254(11)161006(17)161106
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2016
Device Model NumberPARADYM RF DR 9550
Device Catalogue NumberPARADYM RF DR 9550
Device Lot NumberS0117
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/04/2017
Initial Date Received by Manufacturer 04/04/2017
Supplement Date Received by ManufacturerNot provided
10/11/2017
Initial Report FDA Received Date04/25/2017
Supplement Report FDA Received Date05/22/2017
11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;